How To Deal With Withdrawal Symptoms Of Corticosteroid Drugs?
Afternoon, n After the drug runs out, I just felt the withdrawal effect. NWhat should I do to restore adrenal function? NAnd how to properly tappering off. Thanks.
We recommend that you consult directly with a doctor or directly at a doctor in internal medicine in this regard. It is necessary to pay attention to whether you are experiencing withdrawal symptoms / withdrawal from corticosteroids.
Symptoms of corticosteroid withdrawal symptoms include:
Weak tiredness lethargy Muscle aches Joint pain Loss of appetite Loss of weight loss Diarrhea Abdominal pain
Corticosteroids are drugs that are similar to cortisol, which is a hormone that is actually produced by the adrenal glands. This drug is useful for certain diseases, but also has side effects, especially if not used according to the dosage and function. This hormone is produced based on a feedback mechanism, so if the hormone has been obtained from outside, the brain no longer needs to signal the adrenal glands to produce cortisol.
Taking large doses of corticosteroids for a short period of time or small doses for a long time (more than two weeks) allows long suppression of the adrenal glands. That's why stopping is done gradually with a slow reduction in dosage to give the body time to slowly adjust to the production of the natural hormone cortisol again.
Regarding how to tappering off, you should consult with your doctor to get treatment that suits your situation based on the results of the examination.